Show simple item record

AuthorHaase, Markusdc.contributor.author
Date of accession2019-09-05T09:21:26Zdc.date.accessioned
Available in OPARU since2019-09-05T09:21:26Zdc.date.available
Date of first publication2001dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordH∞-calculusdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHHilbert spacedc.subject.lcsh
LCSHSemigroupsdc.subject.lcsh
TitleA characterization of group generators on Hilbert Spaces and the H∞-calculusdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionAbteilung Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2001source.volume
Source - Issue6source.issue
Source - Year2001source.year
Source - From page170source.fromPage
Source - To page183source.toPage
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record